# SDR ASAA2016042516531

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 9,930 hours, 3,243 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN FMC FAILURE VTK AND MAP INDICATION BOTH FMC BLANK IN CDU.  WITHIN 30 SECONDS FMC RESET AND WORKED NORMALLY DURATION OF FLIGHT.  ACFT GROUNDED. ACCOMPLISHED FMC BITE PROCEDURE IAW AMM TASK 34-61, TASK 801.  NO FAULTS FOUND. GROUND CHECKS GOOD.
